Lately, I’ve been depressed. Not the sort I’m used to, that comes after recovering new memories or thinking about men and quickly turns into a healthy rage. It’s not even like I had before, where I felt too hideous to go outside or forced myself into dieting/starving. But a total “blah” feeling. I can’t think of anything coinciding with the beginning of this mood change except me going off the pill.
Here’s a timeline of the past few weeks:
Week 1 off the pill (or when I would be on the placebos): Happier than I had been for quite a while. With my withdrawal bleeding/artificial period came a swollen left nipple and a bump under it. Lactated some from that boob for the first time ever.
Week 2: Nipple problem went away right after my period ended. Discharge and my wetness/ejaculate is definitely different in texture, consistency and taste. Mood goes up and down. Told my nigel if this continues I might just go back on the pill, because I’m so sick of it.
Week 3: Total down. Maybe felt happy once this week. Haven’t wanted to play games, read blogs, or do anything. I try and have sex in an attempt to feel normal or good. Nigel notices I’m pushing myself into sex in the hopes I’ll enjoy it, return to normal or feel something. (I did that a lot when we first started dating because I assumed that was all he wanted and I wanted him to stick around.) Now he refuses to do anything with me for at least a few weeks, no matter what I say I want. Which I think is honestly the best thing to do, but I hate that I’m so desperate to feel anything I’ll push myself into things.
Week 4 (now): Don’t want to see nigel, my parents, or anybody (not even my pets). Not reading any books or blogs, playing any games, enjoying music, or drawing much (even tho I just got my wacom tablet, ffs). Can’t remember the last time I laughed, or what I last talked to nigel about. Sleeping when not at work. Seem to be getting worse.
I’m pissed off (well, “mildy irritated” is more accurate considering my mood problem now) about no one requiring drug companies to do studies on and explain/warn about the side effects of going OFF a certain medication. Did anyone ever tell me that missing my cymbalta by a few hours would render me nonfunctional for the rest of the day? When I say “nonfunctional,” I dun mean emotionally like I am now-I mean I could not walk in a straight line. Needless to say I wouldn’t be surprised if this WAS all the result of coming off the pill and no one talked about it. (Semi-related: I would not be having these problems at all if I weren’t born female, because there would be no need/pressure for me to be on hormonal birth control.)
I’m fighting with myself now. A very large part of me wants to try taking the pill every other day and seeing if my depression goes away or lightens, so that I can know its the pill. But another part of me is scared shitless that’ll make my moods fuck up worse, not to mention I want to keep that shit out of my system permanently.
I really have no idea what to do. I’m already on antidepressants for my PTSD-as much as you can take of the type I’m on (120mg a day of Cymbalta). I’m thiking about going to my shrink to try and change to different ones, but it’s quite likely changing antidepressants (and defs going off cymbalta) will fuck me up more. I just want to be myself again. Sorry for this pathetic excuse for a post, but not wanting to do anything means I don’t even want to write.
TL;DR: The pill is dangerous and I want to be off of it, but going off it seems to be making my life a living hell. (Or something else is, but I have no idea what else it could be.) What the fuck should I do? Will I just have to wait this out?